# SDR AALA201905149001

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 16,055 hours, 7,605 cycles
- System (JASC): 3415 · High Speed Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON DECENT AT APROX 5000' AUTOPILOT AND AUTOTHRUST ON TURBULENCE (LIGHT) CAUSED AIRSPEED TO RAPIDLY INCREASE FROM SELECTED 180KTS TO APROX 205KTS THEN BACK TO 170 KTS THEN BACK TO 200 KTS OVERSPEED WARNING OCCURED. MAINTENANCE REPORTS FLT CREW VERBAL REPORT OF FLAPS 2 SELECTED DURING OVERSPEED NOTED TO BE 5 KNOTS IAW VFE PLACARD. PERFORMED FLAP/SLAT EXTENSION RETRACTION CHECKOUT AND VISUAL INSP IAW AMM 05-51-13-200-001-A. NO DEFECT NOTED OK FOR SERVICE.
